# SDR EISA98065

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731411
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM IND, RIGHT MAIN GEAR SLOW TO RETRACT.  CYCLED THREE TIMES PER MAINTENANCE REQUEST.  NO HELP.  RETURNED TO IND PER MAINTENANCE REQUEST.  FOUND RIGHT MAIN GEAR WHEEL WELL DOOR ACTUATOR BYPASSING.  REMOVED AND REPLACED RIGHT MAIN GEAR WHEEL WELL DOOR ACTUATOR IAW MM 32-32-81, OPS CHECK GOOD.  (M)
